# SDR USAA950783

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FLT NR 0207 - THE FLIGHT ATTENDANT REPORTED SMELLING SMOKE AND FUMES IN THE CABIN.  THE CREW ELECTED TO DIVERT TO CLT.  MAINTENANCE CHECKED ALL OVERHEAD PANEL LIGHTS, BALLASTS AND OXYGEN.  RAN ENGINE AND APU AT POWER.  MX CHECKED THE ACM OILS, TAIL COMPARTMENT, GALLEY AREA, FORWARD/AFT FEEDER CABLES AND E/E COMPARTMENT AFT BAG BIN AREA.  NO FAULTS FOUND.  (M)
